When this medicine wears off my head hurts very badly, but not like a headache and I'm very nauseous?
Ninjamycat; Yes I have had it do that to me it really is pretty common when we only need them as needed I believe it is like a hangover of what little bit of Norco is still in your system but nothing to worry about if you just ignore it they go away. The last thing you would want to do is take a Norco for that minor problem it well just start a very bad cycle. Good luck Chuck1957
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 4 answers
Posted 1 Dec 2012 • 1 answer
Posted 16 Dec 2014 • 1 answer
Posted 24 Jul 2015 • 4 answers
I have been taking Keppra for several years due to seizures after a removal of a brain tumor! I feel
Posted 4 May 2017 • 1 answer